MAUDE Adverse Event Report: CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 14FR EN; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 14FR EN; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 8884715148E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Purulent Discharge (1812); Skin Inflammation/ Irritation (4545); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the connector cracked causing it to leak.The device had to be changed.There was no patient injury and no additional time for the intervention.
 
Additional Manufacturer Narrative
Section g3 has been updated to reflect the correct aware date of november 14, 2021.
 
Event or Problem Description
The customer reported that the connector cracked causing it to leak.The device had to be changed.There was no patient injury and no additional time for the intervention.Additional information received on december 31, 2021 stated that the device was placed on (b)(6) 2021 and on (b)(6) 2021, a problem was noticed at the level of the opening of the tubing.The plug did not fit because the screw to close the plug was broken and the tubing seems to remove itself upon ventral contraction.Purulent irritation and burns were noticed on the right flank due to stomach acid leakage.The tubing was removed and exchanged that day.On (b)(6) 2021, the plug was removed and light bloody secretions were noticed around the percutanea endoscopic gastrostomy.On (b)(6) 2021, the patient was sent to the hospital of vitré and the tubing was exchanged with another gastrotomy tube of the same item code.
 
Additional Manufacturer Narrative
Additional information added to the following sections: b3, b4, b7, h6.

Brand Name
GSTRO FEED TBE W/Y PRT 14FR EN
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key12813621
Report Number9612030-2021-03089
Device Sequence Number4756777
Product Code PIF
UDI-Device Identifier10884521661639
UDI-Public10884521661639
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884715148E
Device Catalogue Number8884715148E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/04/2021
Supplement Date Received by Manufacturer11/14/2021
11/14/2021
Initial Report FDA Received Date11/15/2021
Supplement Report FDA Received Date11/29/2021
01/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown